This research was supported by Open Research Center Project for Private Universities: matching fund subsidy from MEXT, 2004-2008. The work by the latter author was also supported by ACCESS Co.Ltd. The authors thank the anonymous referee for suggestions which improved the content of this paper.
LIFTING QUADRATIC TERM STRUCTURE MODELS TO INFINITE DIMENSION
Article first published online: 1 SEP 2006
Volume 16, Issue 4, pages 635–645, October 2005
How to Cite
Akahori, J. and Hara, K. (2006), LIFTING QUADRATIC TERM STRUCTURE MODELS TO INFINITE DIMENSION. Mathematical Finance, 16: 635–645. doi: 10.1111/j.1467-9965.2006.00287.x
Dedicated to Professor Shinichi Kotani on the occasion of his sixtieth birthday.
Manuscript received November 2004; final revision received August 2005.
- Issue published online: 1 SEP 2006
- Article first published online: 1 SEP 2006